Deakin University
Browse

File(s) under permanent embargo

A Characterization of the Property of Orthomonotonicity

journal contribution
posted on 2021-09-01, 00:00 authored by R Pérez-Fernández, B De Baets, Marek Gagolewski, J J Salamanca
In this letter, a characterization of the property of orthomonotnoicity for aggregation functions for multidimensional data is provided.

History

Journal

IEEE Transactions on Fuzzy Systems

Volume

29

Issue

9

Pagination

2828 - ?

ISSN

1063-6706

eISSN

1941-0034

Publication classification

C4 Letter or note